Seasickness and Tinnitus?

Discussion in 'Support' started by Cruise lover, Dec 29, 2014.

tinnitus forum
    1. Cruise lover
      Barefooter

      Cruise lover Member

      Location:
      Interlochen, Michigan
      Tinnitus Since:
      03/2012
      Cause of Tinnitus:
      Pravastatin
      My tinnitus is loud enough to drive one crazy. Luckily I am a 63 year-old going on 21 (full of life!) so I am already kinda crazy! Anyway, I am going on a cruise with a friend that has a lot of days at sea. Plus, she has booked us in the second cabin from the front (fore). From what I've read in the cruise reviews, there is a lot of seasickness experienced from the rough sea on this particular trip. My best friend booked this trip and she's not one to suggest changes to! Has anyone out there with tinnitus been seasick? Did it effect your tinnitus greatly? My tinnitus is probably due to the pravastatin my doctor says I must take. I only get vertigo if I lean over to pick something up. I'm so worried that my tinnitus will make me even more seasick. Thanks for any help I can get!
       
    2. RichL
      Inspired

      RichL Member Benefactor

      Location:
      Palmerston North NZ
      Tinnitus Since:
      1990
      Cause of Tinnitus:
      Acoustic trauma
      Only advice I can offer is 'sea legs' for sea sickness, I have heard that in some cases people have found a little relief from Tinnitus after taking these, even if only for a short period of time.

      Rich
       

Share This Page

Loading...
Similar Threads
  1. Casey
    Replies:
    3
    Views:
    387
  2. E.A.G.
    Replies:
    6
    Views:
    810
  3. Claudia
    Replies:
    8
    Views:
    982
  4. Niko
    Replies:
    4
    Views:
    923
  5. Mond
    Replies:
    3
    Views:
    1,203
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.